# SDR SWAA2023041024424

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 37,351 hours, 17,058 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTED BURNING PLASTIC ODOR FROM F/O SIDE REAR LAV. SMOKE ALARM MOMENTARILY ACTIVATED. NO VISIBLE SMOKE OBSERVED.<[01] ACCOMPLISHED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION PER AMM 05-51-56; FOUND WATER HEATER FAILED. OK TO CONTINUE PER MEL 25-10-01; C/W SP # 1B. AUTH # 128777.;[02] R+R AFT RH LAV HEATER REF AM 38-13-01 OPS CHECK GOOD. THIS CLEARS MEL 25-10-01
